Ohio, 2011

Hail and Damaging Winds in Ohio, August 9, 2011

August 9, 2011 · NWS IWX · 10 events in 4 counties and zones

An upper level system moved across the Great Lakes, accompanied by a 100 knot upper level jet streak. Mixed layer CAPE on the order of 1500 to 2500 j/kg combined with modest shear and several convergent zones to allow for scattered thunderstorm development.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$10,000
Crop damage
None recorded
Events
10

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS IWX wrote it up.

An upper level system moved across the Great Lakes, accompanied by a 100 knot upper level jet streak. Mixed layer CAPE on the order of 1500 to 2500 j/kg combined with modest shear and several convergent zones to allow for scattered thunderstorm development.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before the first event at Aug 9, 2:51 PM EST, 1 hour 54 minutes earlier.

Area forecast discussion, Aug 9, 2:51 PM EST, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
351 PM EDT TUE AUG 9 2011

.SHORT TERM.../TONIGHT THROUGH WEDNESDAY NIGHT/

CDFNT MOVG SE INTO THE NWRN PORTION OF CWA THIS AFTN. AIRMASS AHEAD
OF THE FRONT HAS BECOME MODERATELY UNSTABLE WITH >2KJ/KG SBCAPE.
TSTMS DEVELOPED ALONG THIS INSTABILITY AXIS AHEAD OF THE FRONT
THIS AFTN WITH SOME CONTD INTENSIFICATION EXPECTED AS WE HEAD
INTO PEAK HEATING. THUS... POTENTIAL FOR SOME OF THE STORMS TO
BECOME SVR GIVEN RATHER STRONG WIND FIELDS...SGFNT DCAPE >800J/KG
AND RATHER FAT CAPE THROUGH THE HAIL GROWTH ZONE. CONTD WITH SVR
MENTION IN SERN HALF OF CWA THROUGH 00Z AS IN EARLIER UPDATE.
EXPECT THAT THESE STORMS WILL BE MOVG OUT OF SE PORTION OF CWA
AROUND 00Z, BUT STILL SOME POTENTIAL FOR STORMS TO LINGER ACROSS
THE SE IN THE EARLY EVE. SCT SHOWERS ALSO MAY MOVE INTO THE NW
PORTION OF THE CWA OVERNIGHT AS A COUPLE OF UPR LEVEL SHRTWV'S
MOVE SE ACROSS THE WRN GRTLKS SO EXPANDED SCHC POPS ACROSS ALL BUT
SW PORTION OF CWA TIL 09Z. SOME POTENTIAL ALSO FOR LAKE EFFECT
SHOWERS AND WATERSPOUTS LATE TONIGHT AS LAKE INDUCED CAPE FCST TO
INCREASE TO NEAR 1KJ/KG.

DIURNAL MIXING AND SUBSIDENCE ASSOCIATED WITH APCHG SFC HIGH SHOULD
MIX OUT LOW CLOUDS WED AFTN WITH SKIES TURNING MOSTLY SUNNY. GOING
HIGHS MAINLY IN THE M-U70S ACROSS THE CWA STILL SEEM REASONABLE.
RIDGE BUILDING INTO THE AREA SHOULD PROVIDE GOOD RADIATIONAL COOLING
WED NIGHT... THOUGH SOME CONCERN FOR CLOUDINESS SO STAYED CLOSE TO
PREVIOUS FCST WHICH WAS GENERALLY SLIGHTLY ABOVE 12Z MOS GUIDANCE.

&&

.LONG TERM...
THURSDAY THROUGH MONDAY.

MAIN FOCUS OF THE LONG TERM PERIOD IS STRONG SHORTWAVE AND
ASSOCIATED COLD FRONT ARRIVING BY THE START OF THE WEEKEND.

QUIET CONDITIONS ARE EXPECTED FOR THE START OF THE PERIOD AS HIGH
PRESSURE REMAINS OVER THE AREA ON THURSDAY. HIGH TEMPS SHOULD REMAIN
IN THE UPPER 70S AND SUSPECT OVERNIGHT LOWS ON THURS WILL DROP INTO
THE MID TO UPPER 50S GIVEN CLEAR SKIES AND LIGHT WINDS. THE THREAT
FOR MORE UNSETTLED WEATHER BEGINS INTO THE WEEKEND AS UPPER
LEVEL PATTERN BEGINS TO AMPLIFY IN RESPONSE TO CHANGES ACROSS THE
PACIFIC NORTHWEST WITH RIDGING IN THE WEST AND TROUGHING IN THE
EAST. SIGNIFICANT SHORTWAVE PROGGED TO DIG ACROSS THE WESTERN GREAT
LAKES BY FRIDAY AFTERNOON WITH TRAILING SFC COLD FRONT. MODELS
CONTINUE TO BE IN GOOD AGREEMENT IN HANDLING THESE FEATURES AND
DEPICT DECENT RAINFALL EVENT. HAVE BUMPED POPS UP SLIGHTLY ESP ON
SAT AFTER 6Z WHICH LOOKS TO BE THE BEST SHOT FOR SHOWERS AND
THUNDERSTORMS. MODELS BEGIN TO DIFFER A BIT FOR THE LATTER HALF OF
THE WEEKEND WITH THE ECMWF ATTEMPTING TO FURTHER AMPLIFY THE UPPER
TROUGH WHILE GFS IS MORE PROGRESSIVE WITH THE EXIT OF THE SYSTEM.
KEPT SUNDAY DRY FOR NOW BUT SHOWERS/INCREASED CLOUD COVER MAY NEED
TO BE ADDED LATER DEPENDING ON HOW THE MODEL SOLUTIONS EVOLVE. AS
TROUGH MOVES EAST OFF THE COAST SUNDAY NIGHT INTO MONDAY...AN AREA
OF HIGH PRESSURE WILL BUILD OVER THE EASTERN HALF OF THE CONUS
ALLOWING FOR QUIET WEATHER AND NORTHWEST FLOW. TEMPERATURES WILL
REMAIN AT OR JUST BELOW NORMAL.

&&

.AVIATION/...
CDFNT MOVG ACROSS SRN LAKE MICHIGAN EARLY THIS AFTN
WILL MOVE ACROSS NRN INDIANA BY 00Z. SCT TSTMS EXPECTED TO DVLP
ALONG THE FRONT AND BECOME MORE WIDESPREAD AS THEY MOVE SE ACROSS
NRN INDIANA. STILL A DECENT POTENTIAL THAT STORMS WILL DVLP EAST
OF SBN SO JUST MENTIONED CB IN THEIR TAF THIS AFTN BUT ADDED TSRA
WITH GUSTY WINDS AT FWA. CAA STRATO CU DECK EXPECTED TO SPREAD
INTO THE AREA THIS EVE AND LINGER INTO WED MORNING. GUSTY WINDS
THIS AFTN SHOULD DIE DOWN THIS EVE... THEN INCREASE A BIT AGAIN
WITH RENEWED DIURNAL MIXING WED MORNING.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 2 AM EDT THURSDAY FOR LMZ043-046.

&&

SHORT TERM...JT
LONG TERM...OBERGFELL
AVIATION...JT
Hazardous weather outlook, Aug 9, 12:01 PM EST, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
101 PM EDT TUE AUG 9 2011

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-101715-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-
WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...
PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
101 PM EDT TUE AUG 9 2011 /1201 PM CDT TUE AUG 9 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE SOUTHEAST ACROSS THE
AREA THIS AFTERNOON INTO EARLY THIS EVENING. A FEW THUNDERSTORMS
MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL...ESPECIALLY OVER
NORTHWEST OHIO... AND NORTHERN INDIANA EAST OF A LINE FROM ANGOLA
TO MONON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY NIGHT INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-LMZ043-046-MIZ077-101715-
LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI-
MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
101 PM EDT TUE AUG 9 2011 /1201 PM CDT TUE AUG 9 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA...
SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN
LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF RIP CURRENTS TODAY AND A HIGH RISK OF RIP
CURRENTS TONIGHT. A SMALL CRAFT ADVISORY IS ALSO IN EFFECT.

THERE IS A SLIGHT CHANCE FOR WATERSPOUTS ON SOUTHEAST LAKE
MICHIGAN LATE TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE SOUTHEAST ACROSS THE
AREA THIS AFTERNOON. A FEW THUNDERSTORMS MAY CONTAIN GUSTY
WINDS...HAIL... AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A HIGH RISK OF RIP CURRENTS WEDNESDAY INTO WEDNESDAY
NIGHT. IN ADDITION...A SMALL CRAFT ADVISORY IS IN EFFECT WEDNESDAY
INTO WEDNESDAY NIGHT.

THERE IS A SLIGHT CHANCE OF WATERSPOUTS ON SOUTHEAST LAKE
MICHIGAN WEDNESDAY.

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY NIGHT INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, Aug 9, 4:17 PM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
517 PM EDT TUE AUG 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     HAIL             KENDALLVILLE            41.44N  85.26W
08/09/2011  M0.25 INCH       NOBLE              IN   TRAINED SPOTTER

&&

EVENT NUMBER IWX1101280

BENTLEY
Local storm report, Aug 9, 4:19 PM EST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
519 PM EDT TUE AUG 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     HAIL             LIBERTY CENTER          41.44N  84.01W
08/09/2011  M0.38 INCH       HENRY              OH   TRAINED SPOTTER

&&

EVENT NUMBER IWX1101281

BENTLEY
Local storm report, Aug 9, 4:25 PM EST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
525 PM EDT TUE AUG 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             4 W KENDALLVILLE        41.44N  85.34W
08/09/2011  M0.70 INCH       NOBLE              IN   TRAINED SPOTTER

            ALSO ESTIMATED 45 MPH WINDS.

&&

EVENT NUMBER IWX1101282

BENTLEY
Special weather statement, Aug 9, 4:32 PM EST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
532 PM EDT TUE AUG 9 2011

INZ017-018-025-026-092215-
ALLEN IN-HUNTINGTON IN-WELLS IN-WHITLEY IN-
532 PM EDT TUE AUG 9 2011

...STRONG THUNDERSTORMS MOVING TOWARD NORTHEASTERN WELLS...
NORTHEASTERN HUNTINGTON...SOUTHEASTERN WHITLEY AND SOUTHWESTERN ALLEN
COUNTIES IN NORTHEAST INDIANA...

AT 527 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTHERN WHITLEY COUNTY...OR 9 MILES SOUTH
OF COLUMBIA CITY...MOVING EAST AT 35 MPH.

UP TO DIME SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  ROANOKE...
  ABOITE...
  NINE MILE AND ROLLING HILLS...
  YODER...
  HESSEN CASSEL AND POE...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR NORTHEASTERN INDIANA AND NORTHWESTERN OHIO.

LAT...LON 4105 8506 4088 8509 4098 8557 4109 8556
TIME...MOT...LOC 2132Z 278DEG 29KT 4103 8549
Local storm report, Aug 9, 4:35 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
535 PM EDT TUE AUG 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             AUBURN                  41.37N  85.06W
08/09/2011  M0.25 INCH       DEKALB             IN   AMATEUR RADIO

            ALSO ESTIMATED 40 MPH WINDS

&&

EVENT NUMBER IWX1101283

BENTLEY
Special weather statement, Aug 9, 4:41 PM EST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
541 PM EDT TUE AUG 9 2011

OHZ004-005-092215-
DEFIANCE OH-HENRY OH-
541 PM EDT TUE AUG 9 2011

...STRONG THUNDERSTORMS MOVING TOWARD EXTREME SOUTHEASTERN
WILLIAMS...NORTHEASTERN DEFIANCE AND CENTRAL HENRY COUNTIES...

AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTH OF DEFIANCE...MOVING EAST AT 35
MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  NAPOLEON AND HOLGATE...
  MCCLURE...
  OKOLONA AND STANDLEY...
  FLORIDA...
  MALINTA AND ELERY...
  GRELTON AND HAMLER...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR NORTHEASTERN INDIANA AND NORTHWESTERN OHIO.

LAT...LON 4130 8448 4143 8439 4143 8434 4145 8434
      4140 8388 4118 8388
TIME...MOT...LOC 2141Z 282DEG 32KT 4136 8434

The radar

The Northern Indiana radar (KIWX), 119 km away, was scanning. The volume nearest the first event began at 21:46 UTC.

Open the radar archive at this moment

Event by event

6 thunderstorm wind, 4 hail. Local standard time, as filed.

Hail, Defiance

When
August 9, 4:45 PM EST to 4:46 PM EST
Where
Defiance County, 2.76 mi N of Jewell
Measured
1.75 in hail
Reported by
Law Enforcement
Coordinates
41.360, -84.280

Thunderstorm Wind, Defiance

When
August 9, 5:00 PM EST to 5:01 PM EST
Where
Defiance County, 0.86 mi SW of Hicksville
Measured
60 kt (69 mph) estimated gust
Reported by
Law Enforcement
Coordinates
41.290, -84.760

Law enforcement officials reported several power poles, with transformers, blown down.

Thunderstorm Wind, Paulding

When
August 9, 5:18 PM EST to 5:19 PM EST
Where
Paulding County, 0.69 mi S of Paulding Buehler Arp
Measured
60 kt (69 mph) estimated gust
Reported by
Emergency Manager
Coordinates
41.110, -84.620

Emergency management officials reported the roof of a mobile home removed east of the intersection of Township Road 95 and Town Highway 114. A tree was also reported down at the intersection of County road 87 and Town Highway 114.

Thunderstorm Wind, Paulding

When
August 9, 5:18 PM EST to 5:19 PM EST
Where
Paulding County, 0.86 mi NW of Paulding
Measured
57 kt (66 mph) measured gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
41.140, -84.580

Emergency management officials recorded a 66 mph wind gust in Paulding. A large limb was blown down onto a home in Paulding as well.

Thunderstorm Wind, Paulding

When
August 9, 5:19 PM EST to 5:20 PM EST
Where
Paulding County, 1.25 mi ESE of Paulding Buehler Arp
Measured
60 kt (69 mph) estimated gust
Reported by
Emergency Manager
Coordinates
41.110, -84.600

Emergency management officials reported nearly all power poles blown down along Town Highway 95, between Town Highway 114 and County Road 98. Power transmission lines were also blown down east of County Road 107, along Town Highway 114.

Thunderstorm Wind, Van Wert

When
August 9, 5:35 PM EST to 5:36 PM EST
Where
Van Wert County, 0.52 mi W of Van Wert
Measured
60 kt (69 mph) estimated gust
Reported by
Emergency Manager
Coordinates
40.870, -84.580

Emergency management officials reported a two and one half foot diameter tree, with signs of some rotting, snapped at the base on the east side of Van Wert.

Thunderstorm Wind, Van Wert

When
August 9, 5:37 PM EST to 5:38 PM EST
Where
Van Wert County, 0.52 mi W of Van Wert
Measured
50 kt (58 mph) measured gust
Reported by
Emergency Manager
Coordinates
40.870, -84.580

Emergency management official recorded a 58 mph wind gust in Van Wert.

Hail, Van Wert

When
August 9, 5:46 PM EST to 5:47 PM EST
Where
Van Wert County, Ohio City
Measured
0.88 in hail
Reported by
Emergency Manager
Coordinates
40.770, -84.620

Hail, Putnam

When
August 9, 6:15 PM EST to 6:16 PM EST
Where
Putnam County, 0.52 mi W of Columbus Grove
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
40.920, -84.060

Hail, Van Wert

When
August 9, 6:16 PM EST to 6:17 PM EST
Where
Van Wert County, 0.52 mi W of Monticello
Measured
1.25 in hail
Reported by
Emergency Manager
Coordinates
40.700, -84.430

Emergency management officials reported hail ranging from the size of quarters to half dollars.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2011Every state in 2011This day in weather historyWarnings in Ohio, August 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 336281, 336285, 336286, 336289, 336287, 336288, 336290, 336282, 336283, 336284.